# SDR PCAA0105038

- Difficulty date: May 7, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N819EX
- Make and model: Dhav DHC8102
- Aircraft serial: 016
- Aircraft time: 31,046 hours, 33,524 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 2078
- Part serial: 1307
- Condition: Defective
- Location: Cabin
- Part time: 12,476 hours, 13,734 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA FLIGHT 3671.  CREW REPORTED EMERGENCY LIGHTS STAY ON WITH THE SWITCH IN THE OFF POSITION.  MAINTENANCE REPLACED THE EMERGENCY LIGHT POWER SUPPLY/BATTERY PACK IN COAT CLOSET.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
